Toeplitz Operators Defined by Sesquilinear Forms: Bergman Space Case
Journal article, 2016

© 2016, Springer Science+Business Media New York. The definition of Toeplitz operators in the Bergman space [InlineMediaObject not available: see fulltext.] of square integrable analytic functions in the unit disk in the complex plane is extended in such a way that it covers many cases where the traditional definition does not work. This includes, in particular, highly singular symbols such as measures, distributions, and certain hyperfunctions. Bibliography: 22 titles.

Author

Grigori Rozenblioum

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

N. Vasilevski

Centro de Investigacion y de Estudios Avanzados Centro de Investigacion y de Estudios Avanzados (CINVESTAV)

Journal of Mathematical Sciences

1072-3374 (ISSN)

Vol. 213 4 582-609

Subject Categories

Mathematics

DOI

10.1007/s10958-016-2726-0

More information

Created

10/8/2017